Psoriasis from immunosuppression therapy

Psoriasis from immunosuppression therapy

C010/3333 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.4MB

Downloadable file size: 1.5MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: MODEL RELEASED. Rash of psoriasis on the body in an adult male patient caused by immunosuppression therapy. Psoriasis is seen as scaly, itchy, pink patches on the skin from skin overgrowth, which may be drug-induced as here.

Release details: Model release available. Property release not available.

Keywords: adult patient, allergic reaction, allergy, body, condition, diagnosis, disease, disorder, drug, drug-induced, healthcare, immunosuppression therapy, itchy, male, man, medical, medication, pink patches, psoriasis, rash, scaly, side effects, side-effect, skin overgrowth, torso

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.